# SDR UALA2011050202155

- Difficulty date: May 2, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 73,516 hours, 21,315 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Pca
- Condition: Faulty
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

P ELEV PCU STATUS MSG.  TEST OK PER MEL.  FOUND RIGHT CENTER SYSTEM ELEVATOR PCA FAULTING, REPLACED PCA PER MM.
